# SDR ABXA9500431

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99578273
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL II CORROSION ON THE COCKPIT CENTER FLOOR PANEL.  REPLACED THE PANEL IAW DC-9 SRM 51-30-2, 51-30-1.
